MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation and service of the autopulse platform (sn (b)(4)) was performed by a zoll trained distributor service technician.The reported complaint of the platform displaying user advisory (ua) 7 (discrepancy between load 1 and load 2 too large) error message was confirmed during the functional testing and in the archive data review.The root cause of the observed ua 7 error was the defective load cells.The defective load cells were likely attributed to mishandling such as a drop or a defective component.Visual inspection of the returned platform was performed, and no physical damage was observed.During functional testing, the autopulse platform displayed a ua 7 error message upon powering up the platform.The root cause was due to the defective load cells.The archive data review showed ua 7 error message, thus confirming the reported complaint.Following service, the autopulse was subjected to the run-in test using the 95% patient large resuscitation test fixture (lrtf) with good known test batteries until discharged without any fault or error.Load cell characterization test was performed and confirmed both cell modules are functioning within the specification.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaint reported for autopulse platform with serial number (b)(4).
 
Event or Problem Description
During shift check, the autopulse platform ((b)(4)) displayed user advisory (ua) 7 (discrepancy between load 1 and load 2 too large) error message.No patient involvement.

Brand Name
AUTOPULSE PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key11319307
Report Number3010617000-2021-00166
Device Sequence Number790709
Product Code DRM
UDI-Device Identifier00849111000659
UDI-Public00849111000659
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0730-24
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2021
Initial Report FDA Received Date02/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1